# SDR DALA2025051203677

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 94,929 hours, 17,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT UNDER SEAT 22AB TO BE INOPERATIVE. MAINTENANCE REPLACED THE ESCAPE PATH LIGHT IAW B767-400 AMM 33-51. OPERATIONAL CHECK WAS NORMAL. (LP #7126868)
